# SDR AALA202407169595

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 74,928 hours, 31,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR EMERGENCY ACCUMULATOR BOTTLE PRESSURE OUT OF LIMITS. PRESSURE 1000 PSI. TEMP 90F. CHARGED EMERGENCY ACCUMULATOR BOTTLE PER AMM 52-10-00.
